# SDR 2008UALA01173

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 56,343 hours, 31,608 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129962
- Part serial: 0023
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DID NOT RETRACT FROM 1 ON TAKEOFF.  CAME UP WITH ALTERNATE. FOUND  FAULTY FLAP POSITION INDICATOR. TAPPING THE INDICATOR WOULD UNLOCK FLAPS. REPLACED THE FLAP POSITION INDICATOR. SHOP FOUND NO FAULT WITH INDICATOR.
